On multiattributive risk aversion: some clarifying results
No abstract is available for this item.
Volume (Year): 1 (2007)
Issue (Month): 1 (April)
|Contact details of provider:|| Web page: http://www.springer.com/business/journal/11846|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kihlstrom, Richard E. & Mirman, Leonard J., 1974. "Risk aversion with many commodities," Journal of Economic Theory, Elsevier, vol. 8(3), pages 361-388, July.
- repec:ebl:ecbull:v:4:y:2007:i:29:p:1-8 is not listed on IDEAS
- Pratt, John W, 1988. " Aversion to One Risk in the Presence of Others," Journal of Risk and Uncertainty, Springer, vol. 1(4), pages 395-413, December.
- Christophe Courbage, 2002. "On bivariate risk aversion," Atlantic Economic Journal, International Atlantic Economic Society, vol. 30(1), pages 98-98, March.
- Stapleton, R C & Subrahmanyam, Marti G, 1978. "A Multiperiod Equilibrium Asset Pricing Model," Econometrica, Econometric Society, vol. 46(5), pages 1077-96, September.
- EECKHOUDT, louis & REY, BÃ©atrice & SCHLESINGER, Harris, .
"A good sign for multivariate risk taking,"
CORE Discussion Papers RP
1900, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Larry G. Epstein & Stephen M. Tanny, 1980. "Increasing Generalized Correlation: A Definition and Some Economic Consequences," Canadian Journal of Economics, Canadian Economics Association, vol. 13(1), pages 16-34, February.
- Scarsini, Marco, 1985. "Stochastic dominance with pair-wise risk aversion," Journal of Mathematical Economics, Elsevier, vol. 14(2), pages 187-201, April.
- L. Eeckhoudt & H. Schlesinger & Béatrice Rey, 2007. "A good sign for multivariate risk taking," Post-Print hal-00283446, HAL.
- Taizhong Hu & Alfred Müller & Marco Scarsini, 2002. "Some Counterexamples in Positive Dependence," ICER Working Papers - Applied Mathematics Series 28-2003, ICER - International Centre for Economic Research, revised Jul 2003.
When requesting a correction, please mention this item's handle: RePEc:spr:rvmgts:v:1:y:2007:i:1:p:47-63. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.